It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Yesterday i had taken a 30 mil Adderall for the first time and was bouncing off the walls,it was terrible.It finally started to dwindle down after about 5 hrs i think and then i was still tweaked but not as much for a few more hrs.
I had to take some xanax to go to sleep which i still couldn't fall asleep until 7am and had taken another half awhile before then.I'm not sure the dosage of the xanax but it was 4 cubes and they were white.Anyway i woke up about 5 1/2 hrs later still with a nice xanax buzz,or grogginess,i don't know...
So today i opened up the Adderall tab and poured about 1/3 of it into my mouth too shorten the dosage.I felt a little more alert but still kinda groggy, so a few hrs later i took the pill with the remaining balls in it,and that was 2 1/2 hrs ago and i feel like i could lay down and go to sleep,i was VERY drowsy until i told my brother what i did and he flipped on me to not mess with time release tablets and you could OD on it,you never know; so i'm a little more alert now because of the anxiety provoked by that conversation.Anyway,could it be dangerous to do that or could it lessen the potency by exposing them to air or something? I don't wanna lay down and end up dead or something.Thanks for the help anyone.





All times are GMT -7. The time now is 05:39 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!